MathSciNet Relay Station
MathSciNet bibliographic data
MR1968323 76N10 (35L35 35R35 76L05)
Chen, Shuxing A singular multi-dimensional piston problem in compressible flow. J. Differential Equations 189 (2003), no. 1, 292–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement